Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 60 Number 4 (Dec 2017)

Looking for a printed back issue?
673   Character Amenability of the Intersection of Lipschitz Algebras
Abtahi, Fatemeh; Azizi, Mohsen; Rejali, Ali
690   $\mathcal{Q}_p$ Spaces and Dirichlet Type Spaces
Bao, Guanlong; Göğüş, Nıhat Gökhan; Pouliasis, Stamatis
705   Envelope Approach to Degenerate Complex Monge-Ampère Equations on Compact Kähler Manifolds
Benelkourchi, Slimane
712   Disjoint Hypercyclicity and Weighted Translations on Discrete Groups
Chen, Chung-Chuan
721   On Identities with Composition of Generalized Derivations
Eroǧlu, Münevver Pınar; Argaç, Nurcan
  Levi's Problem for Pseudoconvex Homogeneous Manifolds
Gilligan, Bruce
747   Injectivity of Generalized Wronski Maps
Huang, Yanhe; Sottile, Frank; Zelenko, Igor
762   Maximal Weight Composition Factors for Weyl Modules
Jantzen, Jens Carsten
774   On the Structure of the Schild Group in Relativity Theory
Jensen, Gerd; Pommerenke, Christian
791   Reduction to Dimension Two of Local Spectrum for $AH$ Algebra with Ideal Property
Jiang, Chunlan
807   The Shifted Classical Circulant and Skew Circulant Splitting Iterative Methods for Toeplitz Matrices
Liu, Zhongyun; Qin, Xiaorong; Wu, Nianci; Zhang, Yulin
816   Characterizations of Operator Birkhoff--James Orthogonality
Moslehian, Mohammad Sal; Zamani, Ali
830   Generalized Torsion Elements and Bi-orderability of 3-manifold Groups
Motegi, Kimihiko; Teragaito, Masakazu
845   Continuity of Convolution and SIN Groups
Pachl, Jan; Steprāns, Juris
855   The Kottman Constant for $\alpha$-Hölder Maps
Suárez de la Fuente, Jesús
861   Characterizations of Outer Generalized Inverses
Wang, Long; Castro-Gonzalez, Nieves; Chen, Jianlong
872   Rational Function Operators from Poisson Integrals
Xu, Xu; Zhu, Laiyi
879   Triangulated Equivalences Involving Gorenstein Projective Modules
Zheng, Yuefei; Huang, Zhaoyong

© Canadian Mathematical Society, 2018 :